# SDR JBXA0000141

- Difficulty date: January 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11477
- System (JASC): 2740 · Stabilizer Control System
- Part: Connector
- Condition: Contaminated
- Location: Stabilizer
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JAMMED STAB .  CLEANED SWITCH AND HARNESS CANNON PLUG OPERATIONAL CHECK GOOD AT THIS TIME I-A-W AMM 27-43-04.
